# SDR N6WA2021092601

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10238
- Aircraft time: 38,760 hours, 27,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Door Sill
- Part number: CC670331516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRICAL BAY RH SILL IS CRACKED AT AFT LATCH CUTOUT. R&R FWD ELECTRICAL BAY RH SILL IAW CRJ SRM 51-42-13
